Good morning everyone. I hope everyones weekend is nice.
I have been on my abx for several months. I had some hot flashes and didn't feel well when I first started taking them but I wasn't sure if it was a herx.
Now I am feeling really sick. Sick to my stomach, dizziness, fatigue, etc. This has lasted several days now. How do you know if it's really a herx or if your just sick? Does is usually last a certain amount of time?
Hi deb. I am sorry you are feeling crummy. How long have you been on antibiotics? Has your med or dose changed at all?
Herxes can cause intensification of symptoms you have had or new symptoms. It varies individually, but it can last from days to weeks.
It is a good idea to document your symptoms daily. One way to do this is to list the three main symptoms you have each day and a numerical rating of their severity, from 1-10. Over time when you review this, you can see when your herxes occur and how you are responding to the meds. This can be very helpful.
I have been on abx since end of March. Nothing has changed with them. I did miss a whole days dose when I went out with my family. I forgot all my meds at home. It was 2 days after that that I starting feeling really bad. It has lasted 4 days now but it is improved today. I am really sick in the morning. Sick to my stomach and the chills. Then the fatigue sets in. I was able to get by today with just a quick nap in the afternoon. I wasn't as confused feeling today either. I hope this is the end of it.
I am going to start writing in my journal again. I felt so good for so many weeks I kind of put it to the side. I guess that was a mistake. Live and learn.